Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Catalog of dessins d'enfants with no more than 4 edges
Authors: Adrianov, Nikolai M.; Amburg, Natalia Y.; Dremov, V. A.; Kochetkov, Yuri Y.; Kreines, Elena M.; Levitskaya, Y. A.; Nasretdinova, V. F.; Shabat, George B.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Mathematical Sciences
Volume: 158
Issue / Number: 1
Start Page: 22
End Page: 80
Document Type: Article
ID: 473673.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.